WARNING!!!

View previous topic View next topic Go down

WARNING!!!

Post  Ruth on Sun Oct 30, 2011 9:05 pm

Last weekend I was at the Urgent Care Centre and was given antibiotics to treat a suspected bladder infection.

I finished the last of a seven day supply of the antibiotic MACROBID 100 mg. yesterday evening.

Last night I started itching and today I am covered in a horrific rash so bad that I was back at the UCC. We thought it was measles but the doctor says it looks like an allergic reaction and gave me some Prednisone and told me to take Benadryl. I have never in all my 63 years had an allergic reaction to anything. He said it was possibly the antibiotics I was given for the UTI.

Well when I got home from the UCC I did some research and what I read about MACROBID I really don't like, apart from the rash that often comes after you finish then, it can cause horrible things to happen to your body (just what I need) for weeks or months.

I wanted to warn you all to be careful what you are prescribed for infections, you definitely don't want to take this drug, it's awful.

Ruth

Posts : 190
Join date : 2009-12-04
Age : 69
Location : Calgary, Alberta

Back to top Go down

Re: WARNING!!!

Post  hpilgrim on Fri Nov 11, 2011 6:31 pm

Appreciate the heads-up.... thanks, hope you are better now.
Holly
avatar
hpilgrim

Posts : 155
Join date : 2009-12-03

Back to top Go down

Re: WARNING!!!

Post  kathy on Sat Nov 12, 2011 7:47 am

Unfortunately antibiotics are big on causing allergic reactions. I have about 10 antibiotic allergies but fortunately Macrobid is not one for me. I have a lot of bladder infections and take 1 Macrobid every day to prevent bladder/ kidney infections. Kind of goes along with kidney stones.

Some antibiotics give me a rash that turns into pustules requiring a prednisone dose pack. Recently I bought 5,000 mg tabs of D3, I need 1000,000 a week very ,low d levels, and broke out in a horrible itchy rash all over that turned into pustles. It was the soy bean oil in the vitamin. I can't use the rx D's because of peanut allergy and high soy bean content.

Make sure you carry information in your wallet alerting anyone to your allergy. You may be unconscious sometime and they need that information. On your cell phone there is a personal info spot with the ICE number. Put all medication and allergy info and medical history there. It could mean life or death. sunny
kathy

kathy

Posts : 95
Join date : 2010-01-01
Location : Ohio

Back to top Go down

Re: WARNING!!!

Post  Ruth on Tue Nov 15, 2011 8:57 am

Thanks Holly and Kathy Smile

I will make a note and carry it with me at all times, and I will check my cell phone to see if I can put that info. in there.
It was such a shock as in all my 63 years I've never been allergic to anything!

Ruth

Posts : 190
Join date : 2009-12-04
Age : 69
Location : Calgary, Alberta

Back to top Go down

Re: WARNING!!!

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum